MathSciNet Relay Station
MathSciNet bibliographic data
MR339328 (49 #4087) 60G45
Lamb, Charles W. Representation of functions as limits of martingales. Trans. Amer. Math. Soc. 188 (1974), 395–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement